| Model Number |
7209208 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during testing, the unit was not working and its fiber was broken.There was no patient involvement.
Additional Manufacturer Narrative
Evaluation summary: on behalf of post market vigilance (pmv), received one (1) unit.The returned sample did not meet specification as received by medtronic.A visual inspection was performed and showed residue build-up on the negative lens, loose lenses, and a scratched distal tip.This is caused by contact with another source.The reported condition was confirmed.The root cause of the observed damage was misuse of the product which would have caused or contributed to the reported incident.If information is provided in the future, a supplemental report will be issued.